MAUDE Adverse Event Report: HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR

HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR
Model Number MPV5
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hoveround is reporting the incident based on the client's statements of her injuries.The client was hospitalized for a period of time after her incident so she was unable to notify hoveround at the time.The client is unaware of where the device was taken after the accident, it is not in her possession.
 
Event or Problem Description
The client states as she was on her way home and crossing the street to get to the sidewalk, a big truck hit her.The client states she was on the ground, does not remember what side she was hit on and she was going in and out of consciousness.The client states her next memory is waking up in the hospital.

Brand Name
HOVEROUND
Common Device Name
MOTORIZED WHEELCHAIR
Manufacturer (Section D)
HOVEROUND CORPORATION
6015 31st street east
suite 201
bradenton FL 34203
Manufacturer (Section G)
HOVEROUND CORPORATION
2318 whitfield industrial way
sarasota FL 34243
Manufacturer Contact
elizabeth cole
6015 31st street east
suite 201
bradenton, FL 34203
8007716565
MDR Report Key22882899
Report Number1056601-2025-00007
Device Sequence Number8861174
Product Code ITI
UDI-Device Identifier00859781000019
UDI-Public(01)00859781000019(11)220524
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMPV5
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age75 YR
Patient SexFemale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite